Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

Covered by:
Web of Science - Emerging Sources Citation Index

CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2018: 0.17

ICV 2018: 121.16

Open Access
See all formats and pricing
More options …
Volume 52, Issue 1


Zygmund inequality of the conjugate function on Morrey-Zygmund spaces

Tat-Leung Yee
  • Department of Mathematics and Information Technology, The Education University of Hong Kong, 10 Lo Ping Road, Tai Po, Hong Kong, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Kwok-Pun Ho
  • Corresponding author
  • Department of Mathematics and Information Technology, The Education University of Hong Kong, 10 Lo Ping Road, Tai Po, Hong Kong, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-02-19 | DOI: https://doi.org/10.1515/dema-2019-0011


We generalize the Zygmund inequality for the conjugate function to the Morrey type spaces defined on the unit circle T. We obtain this extended Zygmund inequality by introducing the Morrey-Zygmund space on T.

Keywords: Zygmund inequality; Zygmund spaces; Morrey spaces; conjugate function

MSC 2010: 42B20; 42B35; 46E30


  • [1] Zygmund A., Sur les fonctions conjugées, C. R. Acad. Sci. Paris, 1928, 187, 1025-1026Google Scholar

  • [2] Bennett C., Sharpley R., Interpolation of Operators, Academic Press, 1988Google Scholar

  • [3] Morrey C., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc., 1938, 43, 126-166CrossrefGoogle Scholar

  • [4] Adams D., A note on Riesz potentials, Duke Math. J., 1975, 42, 765-778Google Scholar

  • [5] Chiarenza F., Frasca M., Morrey spaces and Hardy-Littlewood maximal function, Rend. Mat. Appl., 1987, 7, 273-279Google Scholar

  • [6] Gogatishvili A., Mustafayev R. Ch., A note on boundedness of the Hardy-Littlewood maximal operator on Morrey spaces, Mediterr. J. Math., 2016, 13(4), 1885-1891Web of ScienceGoogle Scholar

  • [7] Nakai E., Hardy-Littlewood maximal operator, singular integral operators and the Reisz potentials on generalized Morrey spaces, Math. Nachr., 1994, 166, 95-104Google Scholar

  • [8] Sawano Y., Sugano S., Tanaka H., Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces, Trans. Amer. Math. Soc., 2011, 363(12), 6481-6503Google Scholar

  • [9] Ho K.-P., Two-weight norm, Poincaré, Sobolev and Stein-Weiss inequalities on Morrey spaces, Publ. RIMS Kyoto Univ., 2017, 53(1), 119-139Google Scholar

  • [10] Tanaka H., Two-weight norm inequalities on Morrey spaces, Ann. Acad. Sci. Fenn. Math., 2015, 40, 773-791Google Scholar

  • [11] Izumi T., Sato E., Yabuta K., Remarks on a subspace of Morrey spaces, Tokyo J. Math., 2014, 37(1), 185-197Web of ScienceGoogle Scholar

  • [12] Sawano Y., Sugano S., Tanaka H., A note on generalized fractional integral operators on Orlicz-Morrey spaces, Potential Anal., 2012, 36, 517-556Google Scholar

  • [13] Torchinsky A., Real-variable Methods in Harmonic Analysis, Dover Publications, Inc., 2004Google Scholar

  • [14] Deringoz F., Guliyev V. S., Samko S., Boundedness of maximal and singular operators on generalized Orlicz-Morrey spaces, In: Operator Theory, Operator Algebras and Applications, Series: Operator Theory: Advances and Applications, 2014, 242, 139-158Google Scholar

  • [15] Ho K.-P., Vector-valued singular integral operators on Morrey type spaces and variable Triebel-Lizorkin-Morrey spaces, Ann. Acad. Sci. Fenn. Math., 2012, 37, 375-406Google Scholar

  • [16] Ho K.-P., Extrapolation, John-Nirenberg inequalities and characterizations of BMO in terms of Morrey type spaces, Rev. Mat. Complut., 2017, 30(3), 487-505CrossrefGoogle Scholar

  • [17] Ho K.-P., The Ahlfors-Beurling transform on Morrey spaces with variable exponents, Integral Trans. Spec. Funct., 2018, 29(3), 207-220CrossrefGoogle Scholar

  • [18] Ho K.-P., Singular integral operators with rough kernel on Morrey type spaces, Studia Math., 2019, 244, 217-243Google Scholar

  • [19] Ho K.-P., Definability of singular integral operators on Morrey-Banach spaces, J. Math Soc. Japan, 2018, (published online)Google Scholar

  • [20] Ho K.-P., Weak type estimates of singular integral operators on Morrey type spaces, (preprint)Google Scholar

  • [21] Rosenthal M., Schmeisser H.-J., The boundedness of operators in Muckenhoupt weighted Morrey spaces via extrapolation techniques and duality, Rev. Mat. Complut., 2016, 29(3), 623-657CrossrefWeb of ScienceGoogle Scholar

  • [22] Sawano Y., El-Shabrawy S., Weak Morrey spaces with applications, Math. Nachr., 2018, 291(1), 178-186, https://doi.org/10.1002/mana.201700001CrossrefGoogle Scholar

  • [23] Gogatishvili A., Mustafayev R. Ch., Agcayazi M., Weak-type estimates in Morrey spaces for maximal commutator and commutator of maximal function, Tokyo J. Math., 2018, 41(1), 193-218Web of ScienceGoogle Scholar

  • [24] Nakamura S., Generalized weighted Morrey spaces and classical operators, Math. Nachr., 2016, 289(17-18), 2235-2262Web of ScienceGoogle Scholar

About the article

Received: 2018-05-22

Accepted: 2019-01-21

Published Online: 2019-02-19

Published in Print: 2019-02-01

Citation Information: Demonstratio Mathematica, Volume 52, Issue 1, Pages 97–104, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2019-0011.

Export Citation

© 2019 Tat-Leung Yee, Kwok-Pun Ho, published by De Gruyter. This work is licensed under the Creative Commons Attribution 4.0 Public License. BY 4.0

Comments (0)

Please log in or register to comment.
Log in